# SDR CALA2014072891556

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,394 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EMER CEILING LIGHTS INOPERATIVE BETWEEN SEATS 29 TO 37.  REPLACED EMER LIGHT BATTERY IAW MM 33-51-00.  OPERATIONS CHECKED OK.
